Investigation of solvability conditions of certain boundary value problem by perturbation method
JOURNAL OF EDUCATION AND SCIENCE,
2010, Volume 23, Issue 1, Pages 54-63
In this paper we study the solvability conditions under which certain partial differential equation with homogenous boundary conditions containing small parameter has a solution by using perturbation technique.
Here we deal with the following partial differential equation
with boundary conditions
where are constants and is small parameter.
According to this method, the solution of the problem is represented by the first few terms of a perturbation expansion.
- Article View: 227
- PDF Download: 201